Resolvent approach to the Ablowitz-Ladik linear system

A. K. Pogrebkov, M. C. Prati

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The resolvent operator corresponding to the Ablowitz-Ladik linear system with a generic potential is determined. We present the properties of this operator and, using them, we introduce Jost solutions, different from the ones known in the literature.

Original languageEnglish
Pages (from-to)1495-1505
Number of pages11
JournalNuovo Cimento della Societa Italiana di Fisica B
Volume111
Issue number12
DOIs
Publication statusPublished - Dec 1996

Fingerprint

Dive into the research topics of 'Resolvent approach to the Ablowitz-Ladik linear system'. Together they form a unique fingerprint.

Cite this